# SDR JGVR20200909001

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N455QS
- Make and model: Gulstm GIVX
- Aircraft serial: 4074
- Aircraft time: 10,100 hours, 5,112 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Clamp
- Condition: Out Of Position
- Location: Vacuum Waste Tub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VACUUM WASTE TUBE CLAMP TO BE CONTACTING UPPER WING PLANK DURING COMPLIANCE WITH CUSTOMER BULLETIN 206.  REMOVED PRIMER IN CHAFED AREA AND PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  APPLIED ALODINE AND PRIMER TO REPAIR AREA PER GULFSTREAM W/O INSTRUCTIONS. REMOVED WASHER/SPACERS AT SADDLE CLAMP TO OBTAIN PROPER CLEARANCE OF VACUUM WASTE TUBE AND WING PLANK BETWEEN F.S. 321.50 AND F.S. 345.875.
